# SDR ASOA01046

- Difficulty date: April 25, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4222 - AFTER TAKEOFF FROM GPT, CAPTAIN REPORTED LAVATORY SMOKE DETECTOR SOUNDING.  AIRCRAFT RETURNED TO GPT AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED BATTERY IN LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
